# SDR SWAA2022071828099

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 5,954 hours, 2,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 0382289E. OVERWING ESCAPE LIGHT L7 AND OVERWING ESCAPE GROUND LIGHT L548 INOP. DOCUMENTATION OF PARTIAL WORK. DOCUMENTATION OF PARTIAL WORK. / [01] REMOVED AND REPLACED M1670 POWER SUPPLY PER AMM 33-51-06. NO FIX. REF ORIGINAL FAULT LP 0382289E FOR CONTINUED TROUBLESHOOTING.
